# SDR CALA2012112600823

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 43,334 hours, 16,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR EMERGENCY LIGHT WILL NOT TEST.   R & R 2 EA EMERGENCY LIGHT BATTERY PACKS.  OPS CHECKED GOOD IAW AMM 33-51-06-960-805.
